| Model Number |
FX-410615 |
| Medical Device Problem Code |
Gel Leak (1267)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Seroma (2069)
| Date of Event |
11/16/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via device tracking a right side "bilateral removal was noted as ¿textured concern.¿ healthcare professional later right breast implant gel bleed noted on breast mri.Device has been explanted.
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: gel bleed.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Gel bleed: unable to observe gel bleed.Additional observations: observed deformation on the device.Observed creases on the device.Yellow particles observed in the surface of the shell.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional additionally reported right breast "mild pericapsular fluid is identified bilaterally, right greater than left.".